Generalized Entropies in Coding Theory.

P.N. Rathie

Metrika (1972)

  • Volume: 18, page 216-219
  • ISSN: 0026-1335; 1435-926X/e

How to cite


Rathie, P.N.. "Generalized Entropies in Coding Theory.." Metrika 18 (1972): 216-219. <>.

author = {Rathie, P.N.},
journal = {Metrika},
pages = {216-219},
title = {Generalized Entropies in Coding Theory.},
url = {},
volume = {18},
year = {1972},

AU - Rathie, P.N.
TI - Generalized Entropies in Coding Theory.
JO - Metrika
PY - 1972
VL - 18
SP - 216
EP - 219
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.